# SDR SWAA2022011417471

- Difficulty date: March 30, 2017
- Submitted: January 14, 2022
- Operation: Air carrier
- Make and model: Boeing
- Aircraft time: 43,268 hours, 29,355 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193CL HAS A DELAMINATION ON THE INNER SURFACE; 8' FROM THE I/B EDGE; 6' FROM THE AFT EDGE / PANEL 193CL WITH A DELAMINATION ON THE INNER SURFACE 8' FROM THE I/B EDGE; 6' FROM THE AFT EDGE WAS REPAIRED IAW SRM 51-70-05-2R-2.
